# SDR ASAA2023051143200

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 4,283 hours, 1,248 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED. GROUNDED - YES. REF B737-9 IFIM 22-11-00-810-D73. ONCE A/C WAS PROPERLY ALIGNED, SPEED TRIM FAIL LT EXTINGUISHED. THIS IS NORMAL. NO FURTHER ACTION REQ'D.
